Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and wonít be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

My first dose of Tecfidera... 1-25-2018

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    My first dose of Tecfidera... 1-25-2018

    I feel fine so far, just took my first 120mg pill about 2 hours ago. I'm very skeptical about starting any new med. I took Copaxone in 2015 for about a month and experienced horrible side effects. Along with injection site pain,
    it made me lose my mind, even had me feeling suicidal - which is unlike me. I've had a few steroid infusions in late 2017, but other than that I've been off DMDs for the vast majority of the time since my 7/2011 diagnosis. I feel like I need to try something because of my main MS symptom of constant cognitive problems. They almost had me lose my 5 year employment. I became ADA protected by a $700 neuropsych test and am able to take fmla sick leave when needed. My employee also abides by a few workplace accommodations that were recommended by the neuropsychologist.
    Now I'm worried of course about tec giving me more problems than relief! I'm hoping for the best. No flushing so far. I just want my brain power back to what it was before diagnosis. Will Tec help? Has it helped anyone with cognitive improvement?
    I have had MS since 2011, or earlier, who knows... I am a healthy 30 year old woman otherwise.

    #2
    I canít really speak of cognitive issues, but I will say that this June will be 5 years that Iíve been on Tecfidera.....(gosh thatís hard to believe as it seems like just yesterday I first started). Anyway, since Iíve been on Tecfidera Iíve had no relapses and no new lesions. ďknock on woodĒ

    I have no issues with this medicine whatsoever. No side effects....nothing. Now when I first started I had the stomach issues and the flushing, but once I got through that initial phase I was good as gold. I no longer take my Tec with food anymore...havenít for a long time now. I 100% believe that this medicine is the perfect fit for me. I feel lucky that this was my first medicine and that I didnít have to experiment with different ones. Of course I told my Neuro up front that I wasnít taking any injectable meds....no way now how! Lol 😂 He originally wanted to start me on Copaxone right after I was diagnosed, but I was resistant and waited a whole year until I was able to take Tecfidera.

    Anyway, the best of luck to you!! I hope Tecfidera works well for you too. Keep us updated!



    ďKeep your face to the sun and you will never see the shadows.Ē
    ― Helen Keller

    Comment


      #3
      Tecfidera

      I've been on Tecfidera for 4 years. Occasional flushing but overall a great medication. No new lesions. Really love this medication. Highly recommend it if your doctor wants you to try it. Way too much hype on the side effects if you ask me.

      Comment


        #4
        Response

        Wow, it's good to see so many ppl responding well to tecfidera, I just started November 18, 2017. I hope it works out for me too, my dx was in sept. 2017 and I'm recovered after my first nasty flare and relapse free since but I think it's too early to tell if the medication is working cause my neuro said it takes about 6-8 months to start taking effect, I've only been on it for 2.5 months with very minimal side effects. Fingers crossed 🤞

        Comment

        Working...
        X